About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 374938, 7 pages
http://dx.doi.org/10.1155/2013/374938
Research Article

Complete Controllability of Impulsive Fractional Linear Time-Invariant Systems with Delay

School of Mathematical Sciences, Anhui University, Hefei 230039, China

Received 27 February 2013; Accepted 23 June 2013

Academic Editor: G. M. N'Guérékata

Copyright © 2013 Xian-Feng Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Some flaws on impulsive fractional differential equations (systems) have been found. This paper is concerned with the complete controllability of impulsive fractional linear time-invariant dynamical systems with delay. The criteria on the controllability of the system, which is sufficient and necessary, are established by constructing suitable control inputs. Two examples are provided to illustrate the obtained results.